# SDR C2XA99BT118

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145
- Aircraft serial: 145116
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - FLT 4202 - DURING ROUTINE INSPECTION, FOUND BOTH LEFT AND RIGHT EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED NR 3 BATTERY PACK AND OPS CHECKED SYSTEM GOOD.  (M)
